Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of tamiflu oral.

Overall User Ratings

282 Total User Reviews

User Reviews

«Previous 196-200 of 245 Next»
Condition: The Flu
1/18/2009 5:23:52 PM

Reviewer: 65-74 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I quit after 2 doses. Nausea and head to toe bright red rash covering my whole body. Swollen ankles and toes. Am still recovering after going to emergency for help days later. Terrible. I threw the rest away.

Condition: The Flu
1/10/2009 7:56:05 AM

Reviewer: 19-24 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
Although I was happy to get rid of my flu symptoms in around 3 days, I'm not sure if the trade-in was worth it. Right now, I am suffering from bronchitis and severe insomnia. However, these are not the most common side-effects, so for most this seems like a great option.

Condition: The Flu
12/26/2008 6:08:09 PM

Reviewer: 35-44 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
Doctor prescribed this for my flu like symptoms. For the first three days I had chills then fever every 3-4 hours during the day. usually around 10 PM or so I would get real hot and the fever would break and I thought that was it, but in a few hours the cycle started again and I barely slept. On the fourth day in the afternoon, like a veil being lifted almost all of my symptoms went away. I am ... Show Full Comment

Condition: The Flu
12/13/2008 10:06:13 PM

Reviewer: lmjheyy, 13-18 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
well im not sure if severe diarrhea is a symptom of the flu because i didnt start have diarrhea until i started taking the tamiflu. so pretty much ever since i started takin it my stomach has been actin weird (BAD!!!!) and ive been having diarrhea, which sucks!

Condition: The Flu
12/2/2008 9:21:44 AM

Reviewer: 25-34 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
This pill made me have intense vomiting after each dose. Stopped taking it after the 3rd dose.

«Previous 196-200 of 245 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Health Solutions From Our Sponsors

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

tea
What you should eat.
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
colon xray
Get the facts.
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
fruit drinks
Foods that can help you focus.
Sad dog and guacamole
Don't feed this to your dog.
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.